# SDR AALA20010736

- Difficulty date: March 21, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON L4 CRACKED AT STATION 160 AT FASTENER HOLE.  CUTOUT DAMAGE SECTION AND INSTLALED SPLICE PER SRM 53-02 FIGURE 18.  (M)
